JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CHARACTERIZATION OF LIPSCHITZ-TYPE FUNCTIONS BY GARSIA-TYPE NORMS ON THE UPPER HALF SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : East Asian mathematical journal
  • Volume 28, Issue 1,  2012, pp.73-79
  • Publisher : Youngnam Mathematical Society
  • DOI : 10.7858/eamj.2012.28.1.073
 Title & Authors
CHARACTERIZATION OF LIPSCHITZ-TYPE FUNCTIONS BY GARSIA-TYPE NORMS ON THE UPPER HALF SPACE
Byun, Ji-Soo; Cho, Hong-Rae; Im, Bong-Hak;
  PDF(new window)
 Abstract
It is well-known that the BMO norm is equivalent to the Garsia norm. In this paper, we characterize mean-Lipschitz spaces by using Garsia-type norms on the upper half space .
 Keywords
upper half space;BMO;mean-Lipschitz spaces;Garsia-type norm;
 Language
English
 Cited by
 References
1.
Sh. Axler and J. Shapiro, Putman's theorem, Alexander's spectral area estimate and VMO, Math. Ann. 271(1985), 161-183. crossref(new window)

2.
J. B. Garnett, Bounded Analytic Functions, Academic Press, Orlando, Fla., 1981.

3.
A. Garsia, A presentation of Fefferman's theorem, Unpublished notes, 1971.

4.
E. M. Stein, Singular Integral and Differentiablity Properties of Functions, Princeton Univ. Press, Princeton, N.J., 1970.